Review: James E. Baumgartner, Bases for Aronszajn Trees; James E. Baumgartner, Polarized Partition Relations and Almost-Disjoint Functions [Book Review]

Bulletin of Symbolic Logic 6 (4):497-498 (2000)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 47,395
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Polarized Partition Relations.James E. Baumgartner & Andras Hajnal - 2001 - Journal of Symbolic Logic 66 (2):811-821.
Canonical Partition Relations.James E. Baumgartner - 1975 - Journal of Symbolic Logic 40 (4):541-554.
[Omnibus Review].James E. Baumgartner - 1985 - Journal of Symbolic Logic 50 (1):239-240.
Adjoining Dominating Functions.James E. Baumgartner & Peter Dordal - 1985 - Journal of Symbolic Logic 50 (1):94-101.
A Polarized Partition Relation Using Elementary Substructures.Albin L. Jones - 2000 - Journal of Symbolic Logic 65 (4):1491-1498.


Added to PP index

Total views
22 ( #430,650 of 2,291,340 )

Recent downloads (6 months)
9 ( #98,567 of 2,291,340 )

How can I increase my downloads?


My notes

Sign in to use this feature